# SDR SWAA2023011883353

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT.   FABRICATED NEW BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801, AND DRAWING 453A2510 SHEET 4.
